# SDR SWAA2022020911797

- Difficulty date: February 2, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 41,539 hours, 24,581 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK PANEL CRACKED STA 540 BL0-RBL25; WL 207.5. / REMOVED CRACKED BREAK PANEL STA 540; BL .0-RBL 25; WL 207.5 IAW SRM 51-40-02-0G-0. DRILLED NEW BREAK PANEL IAW SRM 51-40-05-0G-0 AND 51-40-06-0G-0 OK TO INSTALL NEW BREAK PANEL 56576C 05FEB18 377INSP 05FEB18 INSTALLED NEW BREAK PANEL IAW SRM 51-40-02-0G-0 AND BOEING DRAWING 143A0060.
